AST multipro32x problems

  1. Advanced Member
    rysigpi's Avatar
    Join Date
    Nov 2004
    Age
    29
    Posts
    933
    Rep Power
    589
    Level
    23
    Lv. Percent
    99.49%

    Unhappy AST multipro32x problems


    I have been taking the above mentioned multi two times daily for a little while now. However, I am stopping tomorrow. 3 out of 4 times that I take it it gives me a severe stomach ache and its all I can do to keep from vomitting. It makes me very very sick to my stomach. I have tried taking it with and without food. With diff foods and what not. But just about everytime like clock work, my stomach gets tore up 10 min after taking it and lasts about 20 min. I have taken this exact multi before last year with no problems....man what gives??? Im done with it until I can figure out wtf is going on!!!

    also Im not takin any other supps other than fish oils.
    Ryno
    out

  2. New Member
    Dennking's Avatar
    Join Date
    Nov 2005
    Posts
    50
    Rep Power
    137
    Level
    7
    Lv. Percent
    4.05%

    Stop taking them first and see if they are the actual cause to your stomachache..
  3. Advanced Member
    rysigpi's Avatar
    Join Date
    Nov 2004
    Age
    29
    Posts
    933
    Rep Power
    589
    Level
    23
    Lv. Percent
    99.49%

    I forgot to mention that. I stopped taking them for two days and never got any stomach pains/ nasuea...ect. I started again yesterday and got the ill effects both yesterday and today. I think its safe to say I am done with them.
    •   
       

  4. New Member
    Dennking's Avatar
    Join Date
    Nov 2005
    Posts
    50
    Rep Power
    137
    Level
    7
    Lv. Percent
    4.05%

    Give some samples to your friends? See if it makes them sick..
  5. Advanced Member
    rysigpi's Avatar
    Join Date
    Nov 2004
    Age
    29
    Posts
    933
    Rep Power
    589
    Level
    23
    Lv. Percent
    99.49%

    I gave one to my roommate and he said he didnt notice anything......soooo weird
  6. Advanced Member
    canadian champ's Avatar
    Join Date
    Nov 2003
    Posts
    843
    Rep Power
    557
    Level
    23
    Lv. Percent
    1.79%

    Switch multi-vitamins. I had the same problem with jamieson multi but switched to another type and I dont have this problem. I have tried another brand since, no recurrance of syptoms (which mimicked yours except I was actually driven to vomiting).
    cc
  7. New Member
    ispymalik's Avatar
    Join Date
    Jun 2005
    Age
    28
    Posts
    27
    Rep Power
    130
    Level
    5
    Lv. Percent
    91.59%

    checking in.
    same thing happend to me, i stoped taking them and no more nausua. Your description is accurate aswell, the pain was pretty intense. it dindt last very long maybe 30 min -45 min. but it was one hell of a ride
  8. Advanced Member
    rysigpi's Avatar
    Join Date
    Nov 2004
    Age
    29
    Posts
    933
    Rep Power
    589
    Level
    23
    Lv. Percent
    99.49%

    Its just so weird...last year I had no troubles with this exact multi...now it feels like im goin to keep over from stomach problems. Intense is the right word too!
  9. Advanced Member
    danTman2's Avatar
    Join Date
    Jun 2005
    Age
    26
    Posts
    994
    Rep Power
    614
    Level
    24
    Lv. Percent
    8.87%

    HOLY CRAP!!!!

    dude, i have just started taking these again cause i ran out of my other vitamins and i get stomach pains also, didnt even think that it could be the multi's.....ive taken them for a long time also with no problems, interesting.
  10. New Member
    Coulaid's Avatar
    Join Date
    Sep 2005
    Age
    28
    Posts
    11
    Rep Power
    119
    Level
    2
    Lv. Percent
    90.17%

    Try now adam.
  11. New Member
    ispymalik's Avatar
    Join Date
    Jun 2005
    Age
    28
    Posts
    27
    Rep Power
    130
    Level
    5
    Lv. Percent
    91.59%

    i would take them on/ with
    a cup of oatmel
    protein drink
    multi ast
    glucosamine and msm

    an hr later- horriable stomach pains.
    and hr 30 min later- no more pains.

    i havent taken any multi's since then
    i was gonna try my luck at now's adams or something of the sort.
  12. Advanced Member
    rysigpi's Avatar
    Join Date
    Nov 2004
    Age
    29
    Posts
    933
    Rep Power
    589
    Level
    23
    Lv. Percent
    99.49%

    skipped taking the multi this mourning....and bam..the stomach pains/ nasuea went away. So weird.
  

  
 

Similar Forum Threads

  1. I need help: Arm Symmetry Problem...
    By Sheesh in forum Exercise Science
    Replies: 3
    Last Post: 01-25-2003, 11:21 PM
  2. post cycle problems
    By Sanosuke in forum Anabolics
    Replies: 11
    Last Post: 01-06-2003, 12:20 PM
  3. Screen problems w/ BDC Forums
    By labrad in forum General Chat
    Replies: 6
    Last Post: 12-23-2002, 04:27 PM
  4. Replies: 3
    Last Post: 12-20-2002, 06:58 PM
  5. Gas Problems
    By deaconbill in forum Weight Loss
    Replies: 11
    Last Post: 11-29-2002, 01:38 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in